# SDR FDEA201308061796

- Difficulty date: August 6, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,069 hours, 13,009 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP T/E WEDGE LOWER SURFACE FOUND CRACKED AT XIFH 130 TO 134.  REPAIRED IAW SRM 57-50-02, REPAIR 3, FIGURE 201, REV 53 AND EA 1- 5750-T0301707, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
